MathSciNet Relay Station
MathSciNet bibliographic data
MR826871 (87e:58056) 58E20 (53C42)
Struwe, Michael On the evolution of harmonic mappings of Riemannian surfaces. Comment. Math. Helv. 60 (1985), no. 4, 558–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement